# SDR UALA2012072604055

- Difficulty date: July 26, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 56,052 hours, 6,507 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR MAIN GALLEY EMERGENCY LIGHT ON FWD AND SIDEWALL INOPERATIVE.  SECURED EMERGENCY LIGHT OP CHECKED NORMAL.
